# SDR AALA2018050109057

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 18,803 hours, 7,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 7DEF.  INSTALLED A NEW LENS IAW MM 33-51-03. GOOD FOR SERVICE.
